Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

An estimate for the ruin probability in a model with variable premiums and with investments in a bond and several stocks


Author: M. O. Androshchuk
Translated by: O. I. Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 76 (2007).
Journal: Theor. Probability and Math. Statist. 76 (2008), 1-13
MSC (2000): Primary 60H05; Secondary 60G15
DOI: https://doi.org/10.1090/S0094-9000-08-00726-6
Published electronically: July 10, 2008
MathSciNet review: 2368734
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a risk process generalizing the classical Cramér-Lundberg process. The feature of the process is that its price function depends on the current reserve of an insurance company as well as on its portfolio consisting of a riskless bond and a finite number of risky assets, modeled by geometric Brownian motions. We obtain an analogue of the classical exponential estimate for the ruin probability in this case. It turns out that the estimate for the model with investments is better than the corresponding estimate for the classical model without investments.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60H05, 60G15

Retrieve articles in all journals with MSC (2000): 60H05, 60G15


Additional Information

M. O. Androshchuk
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: andr_m@univ.kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-08-00726-6
Keywords: Semimartingale, local martingale, ruin probability, investment strategy
Received by editor(s): July 28, 2006
Published electronically: July 10, 2008
Article copyright: © Copyright 2008 American Mathematical Society

American Mathematical Society